The blow-up rate of solutions to boundary blow-up problems for the complex Monge-Ampère operator

Ivarsson, Björn; Matero, Jerk (2006). The blow-up rate of solutions to boundary blow-up problems for the complex Monge-Ampère operator. Manuscripta mathematica, 120(3), pp. 325-345. Berlin: Springer-Verlag 10.1007/s00229-006-0017-7

[img]
Preview
Text
229_2006_Article_17.pdf - Published Version
Available under License Publisher holds Copyright.

Download (217kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Ivarsson, Björn

ISSN:

0025-2611

Publisher:

Springer-Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:47

Last Modified:

22 Oct 2019 21:03

Publisher DOI:

10.1007/s00229-006-0017-7

Web of Science ID:

000238714800007

BORIS DOI:

10.7892/boris.19676

URI:

https://boris.unibe.ch/id/eprint/19676 (FactScience: 2596)

Actions (login required)

Edit item Edit item
Provide Feedback